Header

UZH-Logo

Maintenance Infos

On the consistency of choice


Mahmoud, Ola (2018). On the consistency of choice. Theory and Decision, 83(4):547-572.

Statistics

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2018
Deposited On:20 Feb 2019 16:58
Last Modified:07 Apr 2020 07:14
Publisher:Springer
ISSN:0040-5833
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s11238-017-9635-7
Other Identification Number:merlin-id:17372

Download

Full text not available from this repository.
View at publisher

Get full-text in a library